MAUDE Adverse Event Report: Stryker Leibinger Freiburg ORTHOLOCK, COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM; Neurological stereotaxic Instrument

Stryker Leibinger Freiburg ORTHOLOCK, COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM; Neurological stereotaxic Instrument
Catalog Number 6007-003-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during femoral impaction, the ortholock became loose, resulting in loss of navigation functionality.Consequently, the procedure was completed using conventional manual instrumentation.Due to reduced navigational accuracy following device instability, bone cement was utilized to complete the procedure.No adverse patient outcome was reported.

Brand Name
ORTHOLOCK, COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM
Common Device Name
Neurological stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena weber
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50882151
Report Number0008010177-2026-00181
Device Sequence Number13427920
Product Code HAW
UDI-Device Identifier04546540442895
UDI-Public04546540442895
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6007-003-000
Device Lot NumberB/09/2023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown